Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 366, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 18, 2011, 5:14 PM CDT for Carter County, Johnston County, Murray County, Oklahoma. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2011, 5:14 PM CDT (22:14 UTC)
- Expired
- Jun 18, 2011, 6:15 PM CDT
- In force
- 61 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Carter County, OK, Johnston County, OK, Murray County, OK
The radar
The Norman radar (KTLX), 114 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 5:15 PM CDT | HAIL 1.75 | Springer, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 3:54 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.2 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2233 J/kg
- Mixed-layer CIN
- -458 J/kg
- Mixed-layer LCL
- 1688 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 467 m²/s²
- 0-3 km storm-relative helicity
- 489 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
051
WUUS54 KOUN 182214
SVROUN
OKC019-069-099-182315-
/O.NEW.KOUN.SV.W.0366.110618T2214Z-110618T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
514 PM CDT SAT JUN 18 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JOHNSTON COUNTY IN SOUTHEAST OKLAHOMA...
EASTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
SOUTHEASTERN MURRAY COUNTY IN SOUTHERN OKLAHOMA...
* UNTIL 615 PM CDT
* AT 514 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM 3 MILES WEST OF GENE AUTRY...MOVING EAST AT 35 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF TENNIS BALLS...
WIND GUSTS TO 70 MPH...
* LOCATIONS IN THE WARNING INCLUDE CONNERVILLE...DOUGHERTY...
FILLMORE...GENE AUTRY...LAKE OF THE ARBUCKLES...MILL CREEK...
PONTOTOC...REAGAN AND SPRINGER.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 36 AND 48.
LAT...LON 3450 9688 3452 9657 3427 9645 3423 9692
3423 9699 3423 9718 3437 9725
TIME...MOT...LOC 2214Z 249DEG 30KT 3429 9708
$$
WR2 follow-up statements
769
WWUS54 KOUN 182243
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
543 PM CDT SAT JUN 18 2011
OKC019-069-099-182315-
/O.CON.KOUN.SV.W.0366.000000T0000Z-110618T2315Z/
MURRAY OK-JOHNSTON OK-CARTER OK-
543 PM CDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EASTERN CARTER...JOHNSTON AND SOUTHEASTERN MURRAY COUNTIES...
AT 542 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 3 MILES SOUTHWEST OF MILL CREEK...MOVING EAST AT 35 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 70 MPH...
* LOCATIONS IN THE WARNING INCLUDE CONNERVILLE...DOUGHERTY...
FILLMORE...GENE AUTRY...LAKE OF THE ARBUCKLES...MILL CREEK...
PONTOTOC AND REAGAN.
LAT...LON 3422 9699 3439 9712 3450 9688 3452 9657
3427 9645
TIME...MOT...LOC 2242Z 249DEG 30KT 3437 9682
$$
WR256
WWUS54 KOUN 182259
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
559 PM CDT SAT JUN 18 2011
OKC019-182309-
/O.CAN.KOUN.SV.W.0366.000000T0000Z-110618T2315Z/
CARTER OK-
559 PM CDT SAT JUN 18 2011
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EASTERN
CARTER COUNTY...
LAT...LON 3424 9682 3422 9692 3423 9693 3449 9691
3450 9688 3451 9683 3452 9657 3427 9645
TIME...MOT...LOC 2259Z 249DEG 30KT 3437 9678
$$
OKC069-099-182315-
/O.CON.KOUN.SV.W.0366.000000T0000Z-110618T2315Z/
MURRAY OK-JOHNSTON OK-
559 PM CDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR JOHNSTON AND SOUTHEASTERN MURRAY COUNTIES...
AT 559 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 3 MILES SOUTHEAST OF MILL CREEK...MOVING EAST AT 35 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 70 MPH...
* LOCATIONS IN THE WARNING INCLUDE CONNERVILLE...FILLMORE...MILL
CREEK...PONTOTOC AND REAGAN.
LAT...LON 3424 9682 3422 9692 3423 9693 3449 9691
3450 9688 3451 9683 3452 9657 3427 9645
TIME...MOT...LOC 2259Z 249DEG 30KT 3437 9678
$$
WRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:59 PM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jun 18, 2:59 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
259 PM CDT SAT JUN 18 2011
.DISCUSSION...
CONTINUED RECORD OR NEAR-RECORD HEAT NEXT 2 DAYS. HEAT INDICES
CURRENTLY 105-113 ON AXIS SPS-OKC-SWO AREAS. PROJECTED MAX VALUES
SUNDAY ARE JUST BELOW 105 OVER MOST OF CENTRAL OK BUT AGAIN 105-110
SW OK AND OUR TX ZONES. WE WILL RIDE WITH THE CURRENT HEAT ADVISORY
THROUGH SUNDAY EVENING AND CONTINUE TO STRESS THE NEED FOR EXTRA
CAUTION IN THE HWO IN MOST AREAS WHERE VALUES WILL AT LEAST
APPROACH 105 THIS WEEKEND.
FIRE WATCH IS UPGRADED TO RED FLAG WARNING. WE HAVE ADDED A FEW
COUNTIES IN NW OK AND IN TX WHERE RH VALUES ARE FORECAST TO DROP
WELL BELOW 20 PCT.
PRECIP CHANCES LIKELY LIMITED TO E AND N PARTS OF THE AREA TONIGHT.
SFC CIRCULATION IS STATIONARY JUST W OF ENID. CHANCES N ARE WITH S
END OF E-MOVING MCS ACROSS KS. STORM-SCALE MODELS HAVE BEEN
CONSISTENT IN INITIATING STORMS FROM SCENTRAL/SE OK TOWARD ABILENS
LATE TODAY SO WE WILL KEEP A SLIGHT CHANCE THIS EVENING IN OUR SE
ZONES. WILL ALSO ADD A SLIGHT CHANCE LATE SUNDAY AND SUNDAY
EVENING NEAR DRYLINE ACROSS OUR W BASED ON LATEST NAM QPF.
POTENT SYSTEM FOR LATE JUNE EMERGES ONTO THE PLAINS MONDAY. THIS
COULD BE AN ACTIVE SEVERE WEATHER DAY - THE MAIN QUESTION FOR OUR
AREA IS WHETHER THE CAP CAN BE OVERCOME. AT THIS TIME WE THINK IT
WILL HOLD IN MOST AREAS THROUGH LATE AFTERNOON... THUS LOW POPS
MONDAY ARE CONFINED TO NCENTRAL OK. CHANCES INCREASE AS STORMS
BUILD S ALONG ADVANCING COLD FRONT MONDAY NIGHT. THIS WILL BRING
AN END TO THE RECORD HEAT... AS HIGHS TUESDAY DROP BACK TO NEAR OR
SLIGHTLY BELOW CLIMATOLOGY.
STANDARD INITIALIZATION FOR TUESDAY AND BEYOND WITH ONLY MINOR
ADJUSTMENTS.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 75 102 75 98 / 20 10 10 10
HOBART OK 78 106 78 103 / 20 20 20 10
WICHITA FALLS TX 79 108 79 104 / 20 10 10 10
GAGE OK 69 109 73 104 / 20 10 10 10
PONCA CITY OK 73 102 78 97 / 20 10 10 20
DURANT OK 77 102 75 99 / 20 10 10 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM NOON TO 9 PM CDT SUNDAY FOR OKZ004-005-009-
010-014-021-033-034-036.
HEAT ADVISORY UNTIL 7 PM CDT SUNDAY FOR OKZ037>039-044-045.
TX...RED FLAG WARNING FROM NOON TO 9 PM CDT SUNDAY FOR TXZ083>085-087-
088.
HEAT ADVISORY UNTIL 7 PM CDT SUNDAY FOR TXZ084>090.
&&
23/24Hazardous weather outlook, Jun 18, 4:05 PM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
405 PM CDT SAT JUN 18 2011
OKZ004>048-050>052-TXZ083>090-191000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
405 PM CDT SAT JUN 18 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF NORTHERN OKLAHOMA.
LOCATION...
THE SLIGHT RISK AREA IS NORTH OF A LINE FROM WOODWARD TO ENID TO
STILLWATER.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM EARLY
EVENING INTO THE OVERNIGHT HOURS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM EARLY THIS
EVENING THROUGH EARLY MORNING SUNDAY.
DISCUSSION...
THUNDERSTORMS ARE FORECAST TO DEVELOP OVER THE HIGH PLAINS OF
COLORADO THIS AFTERNOON...THEN ORGANIZE INTO A STORM COMPLEX AS THEY
MOVE INTO KANSAS THIS EVENING. THE SOUTHERN PORTION OF ANY STORM
COMPLEXES THAT DO FORM OVER KANSAS WILL HAVE THE POTENTIAL TO EXTEND
SOUTH INTO THE NORTHERN ONE FOURTH OF OKLAHOMA. THESE STORMS MAY
LAST WELL INTO THE NIGHT. THE GREATEST THREATS FROM THESE STORMS
WOULD BE LARGE HAIL AND DAMAGING WINDS. IN ADDITION...HOT SURFACE
TEMPERATURES AND WEAK CONVERGENCE ALONG A COLD FRONT HAS OVERCOME
VERY WARM MID-LEVEL TEMPERATURES OVER CENTRAL AND SOUTH-CENTRAL
OKLAHOMA. SCATTERED THUNDERSTORMS WILL OCCUR ALONG THE FRONT...AND
WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND LARGE HAIL.
THESE STORMS WILL LIKELY WEAKEN AND DISSIPATE LATE THIS EVENING.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY JUN 19.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.
OTHER HAZARDOUS WEATHER...
HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO PRODUCE DANGEROUS
HEAT INDICES FOR PARTS OF THE AREA. A HEAT ADVISORY IS IN EFFECT.
PLEASE REFER TO THE LATEST VERSION OF THIS PRODUCT FOR MORE
INFORMATION.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
A STORM SYSTEM AND ACCOMPANYING COLD FRONT WILL ARRIVE IN THE
SOUTHERN PLAINS LATE ON MONDAY. THIS WILL ENHANCE THE RISK FOR
STRONG AND SEVERE THUNDERSTORMS FOR MONDAY NIGHT INTO TUESDAY. THERE
WILL ALSO BE AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS IN PARTS OF
OKLAHOMA AND NORTH TEXAS EVERY DAY FROM SUNDAY THROUGH FRIDAY.
OTHER HAZARDOUS WEATHER...
A FIRE WEATHER WATCH IS IN EFFECT FOR FAR WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS ON SUNDAY AFTERNOON. HOT WEATHER WILL PERSIST
FOR AT LEAST ANOTHER DAY...AND A HEAT ADVISORY IS IN EFFECT FOR
PARTS OF SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS ON SUNDAY.
CMSIn the hours before
Special weather statement, Jun 18, 3:49 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 349 PM CDT SAT JUN 18 2011 OKZ045-046-182115- JEFFERSON OK-CARTER OK- 349 PM CDT SAT JUN 18 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER AND JEFFERSON COUNTIES. AT 349 PM CDT...A THUNDERSTORM WAS LOCATED OVER RINGLING...MOVING EAST AT 30 MPH. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3438 9732 3419 9722 3407 9761 3424 9769 WR
Special weather statement, Jun 18, 4:01 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
401 PM CDT SAT JUN 18 2011
TXZ090-182130-
CLAY TX-
401 PM CDT SAT JUN 18 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLAY COUNTY.
AT 401 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 15
MILES NORTH OF BELLEVUE TO SHANNON...MOVING EAST AT 45 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3381 9802 3384 9798 3383 9797 3354 9797
3346 9821 3346 9834
WRSpecial weather statement, Jun 18, 4:11 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
411 PM CDT SAT JUN 18 2011
OKZ041-046-182130-
MURRAY OK-CARTER OK-
411 PM CDT SAT JUN 18 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER AND MURRAY COUNTIES.
AT 412 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 4
MILES EAST OF MILO TO WILSON...MOVING EAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3407 9755 3441 9728 3454 9683 3451 9684
3451 9688 3446 9688 3421 9705
WRSpecial weather statement, Jun 18, 4:44 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
444 PM CDT SAT JUN 18 2011
OKZ045-050-182215-
LOVE OK-JEFFERSON OK-
444 PM CDT SAT JUN 18 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR JEFFERSON AND LOVE COUNTIES.
AT 444 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7
MILES NORTH OF COURTNEY TO 30 MILES SOUTHWEST OF PETERSBURG...MOVING
NORTHEAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...
LAT...LON 3376 9720 3383 9721 3386 9717 3390 9720
3389 9723 3385 9726 3388 9730 3382 9736
3382 9743 3385 9747 3390 9747 3390 9756
3407 9766 3407 9724 3386 9699 3380 9709
3374 9708 3372 9710
WRLocal storm report, Jun 18, 4:47 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
447 PM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL 3 E HEALDTON 34.23N 97.43W
06/18/2011 E1.00 INCH CARTER OK CO-OP OBSERVER
&&
DWSpecial weather statement, Jun 18, 5:02 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 502 PM CDT SAT JUN 18 2011 OKZ047-182230- JOHNSTON OK- 502 PM CDT SAT JUN 18 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR JOHNSTON COUNTY. AT 501 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 19 MILES SOUTHWEST OF MILL CREEK...MOVING NORTHEAST AT 40 MPH. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING IS ISSUED OR STORMS THREATEN YOU. LAT...LON 3448 9671 3436 9660 3421 9686 3440 9684 WR
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 4:30 AM CDT | Fire Weather Watch | OUN | Beckham, Ellis, Greer, Harmon, Harper, Jackson and 2 more | 11 hr |
| Jun 18, 4:40 AM CDT | Heat Advisory | OUN | Comanche, Cotton, Jefferson, Stephens, Tillman | 38 hr |
| Jun 18, 3:21 PM CDT | Red Flag Warning | OUN | Beckham, Ellis, Greer, Harmon, Harper, Jackson and 3 more | 30 hr |
| Jun 18, 3:49 PM CDT | Special Weather Statement | OUN | Carter | 26 min |
| Jun 18, 4:11 PM CDT | Special Weather Statement | OUN | Carter | 19 min |
| Jun 18, 4:23 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Murray | 52 min |
| Jun 18, 4:44 PM CDT | Special Weather Statement | OUN | Love | 31 min |
| Jun 18, 5:02 PM CDT | Special Weather Statement | OUN | Johnston | 28 min |
| Jun 18, 5:50 PM CDT | Special Weather Statement | OUN | Love | 25 min |
| Jun 18, 5:57 PM CDT | Severe Thunderstorm Warning | OUN | Love, Marshall | 48 min |
| Jun 18, 6:10 PM CDT | Special Weather Statement | OUN | Kay | 20 min |
| Jun 18, 6:15 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 30 min |
| Jun 18, 6:44 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 31 min |
| Jun 18, 6:46 PM CDT | Severe Thunderstorm Warning | OUN | Love, Marshall | 59 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.